MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.35.142

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1996

Captopril, an angiotensin-converting enzyme inhibitor, induced pulmonary infiltration with eosinophilia.

Watanabe K, Nishimura K, Shiode M, Sekiya M, Ikeda S, Inoue Y, Iwanaga C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

In this study, we investigated the association between the drug-induced pulmonary infiltration with eosinophilia (PIE) syndrome in a patient with hypertension and the angiotensin-converting enzyme inhibitor (ACE-I) captopril. Although the patient developed diffuse lung field infiltrates accompanied by productive cough and striking peripheral eosinophilia, these symptoms disappeared after termination of the administration of captopril, pronase and cephalexine. Furthermore, the results of the peripheral lymphocyte stimulation test, skin patch test and provocation test under informed consent showed a positive reaction only for captopril. Therefore, this patient was diagnosed as captopril-induced PIE syndrome.

Для цитирования: Watanabe K, Nishimura K, Shiode M, Sekiya M, Ikeda S, Inoue Y, Iwanaga C. Captopril, an angiotensin-converting enzyme inhibitor, induced pulmonary infiltration with eosinophilia.. Internal medicine (Tokyo, Japan). 1996. DOI: 10.2169/internalmedicine.35.142.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.